# SDR 2008FA0000378

- Difficulty date: April 15, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N748CD
- Make and model: Cirrus SR22
- Aircraft serial: 0086
- Engine: Cont IO550*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWING ACTIONS WERE TAKEN AS A RESULT OF A PRECAUTIONARY LANDING, WHERE PILOT REPORTED A LOSS OF OIL PRESSURE.  AT CRUISE, AT 8000 FT,  OIL PRESSURE ANNUNCIATOR LIGHT ILLUMINATED, OIL PRESSURE GAUGE INDICATED NO OIL PRESSURE.  AFTER LANDING, OIL PRESSURE RETURNED TO NORMAL. TECH SUPPORT WAS CONTACTED, RECOMMENDED CHECKING OIL PRESSURE SWITCH CONNECTORS. THEY FEED BOTH ANNUNCIATOR AND GAUGE. CONNECTORS WERE CLEANED, CHECKED FOR INTEGRITY AND RECONNECTED. NO PROBLEMS WERE FOUND. OIL LEVEL WAS FOUND AT APPROX (6) QTS. (1) QUART 20X50 WAS ADDED.  ENGINE STARTUP AND OIL PRESSURE WAS NORMAL, WITH  READING AT  TOP OF THE GREEN, COLD, DECREASING TO 50 PSI, HOT.   ALL OTHER ENG PARAMETERS APPEAR NORMAL.  SUSPECT A CORRODED CONNECTOR. RECOMMENDED TO PILOT A TEST FLIGHT OVER AIRPORT FOR VERIFICATION OF SATISFACTORY OPERATION.  TEST FLIGHT WAS SATISFACTORY, PILOT RETURNED TO HOME BASE.  (K)
